Journal article icon

Journal article

THE NEW MOSES, A MATTHEAN TYPOLOGY - ALLISON,D, DAVIES,WD

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, HUM, Theology
Journal:
EXPOSITORY TIMES
Volume:
106
Issue:
2
Pages:
55-55
Publication date:
1994-11-05
ISSN:
0014-5246
URN:
uuid:144615b1-add1-4b11-92fb-22982923bae6
Source identifiers:
67376
Local pid:
pubs:67376

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP